# SDR UPS97222470

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Part number: BAC15103357075
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON HAT CHANNEL, STA 344 RBL 14-58 WL 207.  BLEND CORROSION, BEYOND LIMITS, REMOVED AND REPLACED HAT CHANNEL PER SRM 53-10-1, 51-30-2, AND 51-30-5.
